P. Beise, T. Meyrath, and J. Müller, Universality properties of Taylor series inside the domain of holomorphy, J. Math. Anal. Appl. 383 (2011), 234–238.
A. Edrei and G. R. MacLane, On the zeros of the derivatives of an entire function, Proc. Amer. Math. Soc. 8 (1957), 702–706.
R. Gethner, On the zeros of the derivatives of some entire functions of finite order, Proc. Edinburgh Math. Soc. 28 (1985), 381–407.
R. Gethner, Accumulation rate of zeros of the successive derivatives of meromorphic functions, J. London Math. Soc. (2) 33 (1986), 294–302.
R. Gethner, Zeros of the successive derivatives of Hadamard gap series, Trans. Amer. Math. Soc. 339 (1993), 799–807.
R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281–288.
K. G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. 36 (1999), 345–381.
K. G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Springer, London, 2011.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
W. K. Hayman and A. Hinkkanen, Normal families and the final set, Complex Var. Theory Appl. 43 (2001), 495–504.
A. S. Kechris, Classical Descriptive Set Theory, Springer, New York, 1995.
T. W. Körner, Kahane's Helson curve, J. Fourier Anal. Appl. Special Issue Orsay 1993 (1995), 325–346.
G. R. MacLane, Sequences of derivatives and normal families, J. Analyse Math. 2 (1952), 72–87.
G. Pólya, Über die Nullstellen sukzessiver Derivierten, Math. Z. 12 (1922), 36–60.
G. Pólya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178–191.
G. Pólya, On the zeros of successive derivatives — an example, J. Analyse Math. 30 (1976), 452–455.
C. L. Prather and J. K. Shaw, A Pólya 'shire’ theorem for functions with algebraic singularities, Internat. J. Math. Math. Sci. 5 (1982), 691–706.
C. L. Prather and J. K. Shaw, Zeros of the successive derivatives of functions analytic in a neighborhood of a single pole, Michigan Math. J. 29 (1982), 111–119.